# SDR 07FDEA01404

- Difficulty date: April 10, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 45,097 hours, 18,187 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PYLON NR 2 INBOARD SIDE PANEL, RIB 10-18. REPAIR PERFORMED BY BLEND OUT IAW EA 6-5451-101322 AND RAS 045345/010/2006 ISSUE "A".
